# SDR ASAA2022040937967

- Difficulty date: April 9, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737
- Aircraft serial: 35198
- Aircraft time: 42,669 hours, 12,560 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: None
- Part number: 8283005
- Part serial: YA052317
- Condition: Leaking
- Location: #2 Engine
- Part time: 44,467 hours, 13,066 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PUSHBACK WHILE STARTING #2 ENGINE RAMP REPORTED EXCESSIVE FUEL LEAKING FROM ENGINE SHUT DOWN WAS NORMAL. GROUNDED - YES. INSPECTED ENG DRAINS REFB737-800 AMM 71-71-00. NO LEAKS N0TED WITH ENGINE OFF. FUEL PUMP PAD DRAIN LEAKS 3 DROPS PER MINUTE ENG RUNNING. REMOVED & REPLACED #2 ENG FUEL PUMP PACKAGE REF AMM 73-11-01-400. COMPLETED FUEL PUMP PACKAGE INSTALLATION REF AMM 73-11-01-400-801-F00 STEPS I,J,K.
